Translator Disclaimer
August 1989 Wiener’s criterion for divergence form parabolic operators with C1-Dini continuous coefficients
Eugene B. Fabes, Nicola Garofalo, Ermanno Lanconelli
Duke Math. J. 59(1): 191-232 (August 1989). DOI: 10.1215/S0012-7094-89-05906-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 1 • August 1989
Back to Top